Hail, Lake
- When
- July 31, 3:40 AM CST to 3:41 AM CST
- Where
- Lake County, Cedar Lake
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 41.370, -87.450
Strong to severe thunderstorms moved across parts of northwest Indiana on July 31st.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
Strong to severe thunderstorms moved across parts of northwest Indiana on July 31st.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jul 31, 3:13 AM CST, 27 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
413 AM CDT TUE JUL 31 2012
.DISCUSSION...
402 AM CDT
FOCUS LIMITED MAINLY TO THE FIRST FEW PERIODS THIS MORNING DUE TO
FOCUS ON CONVECTION.
SOMEWHAT RAGGED LINE OF THUNDERSTORMS CONTINUES TO PUSH
SOUTH-SOUTHEAST THROUGH THE INTERSTATE 88/80 CORRIDORS EARLY THIS
MORNING. SEVERAL STRONG CORES AND WIND SIGNATURES NOTED WITH
STRONGEST CELLS ALONG THE LINE AT TIMES...THOUGH STORMS LIKELY
REMAIN ELEVATED SLIGHTLY ABOVE NOCTURNAL BOUNDARY LAYER. LINE OF
SCATTERED STORMS SHOULD CONTINUE TO MOVE ACROSS MAINLY THE SOUTHEAST
PORTION OF THE CWA THROUGH THE EARLY MORNING HOURS...AS TAIL OF
MID-LEVEL TROUGH AND SURFACE COLD FRONT CONTINUE TO TRANSIT CWA.
NEAR TERM GUIDANCE INDICATES INCREASING SUBSIDENCE IN THE WAKE OF
UPPER FEATURE THIS AFTERNOON...WITH HIGH PRESSURE GRADUALLY BUILDING
SOUTHEAST INTO THE AREA TONIGHT. AIR NOT SIGNIFICANTLY COOLER BEHIND
THE FRONT...WITH LOW LEVEL THERMAL PROGS SUPPORTING NEAR 90/LOW 90S
AGAIN ACROSS FAR WEST AND SOUTHERN PORTIONS OF THE FA...WHILE WINDS
BECOMING NORTH-NORTHEAST SUPPORTS LAKE COOLING FOR PARTS OF
NORTHEAST IL AND NORTHWEST INDIANA NEAR LAKE MICHIGAN AND LIMITING
HIGH TEMPS TO THE LOWER 80S ALONG THE SHORE.
HIGH PRESSURE THEN SLIDES SOUTHEAST ACROSS THE AREA THROUGH
WEDNESDAY...WITH LIGHT GRADIENT WITHIN RIDGE AXIS AGAIN SUPPORTING
LAKE BREEZE COOLING. SIMILAR TEMPS EXPECTED AS TODAY...WITH LOW 90S
WELL WEST/SOUTH OF THE LAKE AND LOWER 80S AGAIN NEAR THE SHORES.
GUIDANCE REMAINS CONSISTENT IN BRINGING NEXT SHEARED SHORT WAVE
TROUGH ALONG THE FAR NORTHERN PLAINS OF THE US/CANADIAN BORDER
REGION WEDNESDAY AND WEDNESDAY NIGHT. WARM ADVECTION AND RESULTING
INSTABILITY AXIS REMAINS WELL WEST/NORTHWEST OF THE AREA THROUGH
WEDNESDAY NIGHT...THEN SETTLES ACROSS THE REGION THURSDAY AS SURFACE
LOW PASSES ACROSS THE NORTHERN LAKES AND TRAILS NEXT WEAK COLD FRONT
ACROSS THE AREA. MODELS CONTINUE TO SHOW SOME DIFFERENCES WITH WHERE
THE FRONT STALLS/WASHES OUT...WITH SOME INDICATING THE FRONT WILL
REMAIN JUST NORTH OF THE CWA AND OTHERS BRINGING IT THROUGH THE
FORECAST AREA. BASICALLY MADE NO CHANGES TO LOW CHANCE POPS DURING
THIS PERIOD WITH RELATIVELY LOW CONFIDENCE IN DETAILS OF MODEL PROGS
IN THAT TIME RANGE. ONLY REAL CHANGE IN LATER PERIODS WAS TO HOLD
ONTO CHANCE POPS INTO SUNDAY WITH STRONGER FRONT WHICH GUIDANCE HAS
SLOWED.
RATZER
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 09Z...
* LINE OF TSRA OVER MDW WILL CONTINUE SOUTH AND BE CLEAR OF THE
TERMINALS BY 10Z.
* VARIABLE WINDS BEHIND THUNDERSTORMS WILL BECOME NW EARLY THIS
MORNING...AND THEN BECOME N BY NOON.
* LAKE BREEZE LIKELY IN THE MID AFTERNOON SHIFTING WINDS TO ENE OR E.
JEE
//DISCUSSION...UPDATED 06Z...
A LINE OF THUNDERSTORMS EXTENDS FROM GRAND HAVEN MI THROUGH SOUTH
CENTRAL WI. IN GENERAL THE LINE IS MOVING SE AROUND 35 KT...WITH
RFD...ORD...AND DPA HAVING THE BEST CHANCE OF TSRA MOVING OVERHEAD.
AS SUCH PUT TWO HOUR TEMPOS IN FOR TSRA. MAIN THREATS FROM THE
TSRA WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...AND 30 TO 40 KT WIND GUSTS. EXPECTING TS TO WEAKEN AS
THEY ENTER NORTHERN ILLINOIS THEREFORE NOT AS CONFIDENT THAT A
TSRA WILL IMPACT MDW OR GYY...BUT KEPT A VCTS IN PLACE FOR BOTH
LOCATIONS SINCE TSRA WILL PROBABLY BE IN THE AREA.
THE COLD FRONT THAT IS SUPPORTING THESE THUNDERSTORMS WILL PASS
THROUGH THE REGION CLOSELY BEHIND THE TSRA. WINDS WILL SHIFT TO NW
BEHIND THE FRONT AND MID LEVEL CLOUDS WILL THIN TO SCT. WINDS WILL
CONTINUE TO TURN TO THE N BY NOON WITH A LAKE BREEZE LIKELY IN THE
MID AFTERNOON. CURRENTLY HAVE THE LAKE BREEZE TURNING ORD AND MDW
WINDS ENE TO E AT 21Z...BUT NOT ENTIRELY CONFIDENT WITH THAT
TIMING. SKIES CLEAR AND WINDS DIMINISH AS HIGH PRESSURE MOVES IN
FROM THE NORTH.
JEE
//ORD AND MDW CONFIDENCE...UPDATED 09Z...
* HIGH CONFIDENCE THAT TSRA WILL BE SOUTH OF THE TERMINALS BY 10Z.
* HIGH CONFIDENCE IN CIG VALUES AND TRENDS.
* HIGH CONFIDENCE IN WIND TRENDS...MEDIUM CONFIDENCE WITH TIMING
OF LAKE BREEZE.
JEE
//OUTLOOK FOR ORD/MDW FOR 12Z WEDNESDAY-12Z MONDAY...UPDATED 00Z...
WEDNESDAY...VFR.
THURSDAY THROUGH SATURDAY...VFR. CHC SHRA/TSRA W/PATCHY MVFR CIGS.
SUNDAY...VFR.
BEACHLER
&&
.MARINE...
406 AM CDT
SHOWERS AND THUNDERSTORMS FORMED ALONG THE COLD FRONT EARLY THIS
MORNING. THE LINE OF THUNDERSTORMS SHOULD MOVE SOUTH OF THE LAKE BY
DAWN...HOWEVER THE STORNGEST STORMS ARE CAPABLE OF PRODUCING WIND
GUSTS UP TO 40 KT AND SMALL HAIL. WINDS WILL SHIFT TO NW BEHIND
THE FRONT...AND CONTINUE TO NORTH BY LATE THIS MORNING/EARLY THIS
AFTERNOON. WITH DUE NORTH WINDS AND GUSTS UP TO 25 KT...EXPECTING
WAVES TO BUILD TO 5 TO 8 FT IN THE SOUTHERN HALF OF THE LAKE.
GIVEN THE HIGHER WINDS AND WAVES FROM THE LINE OF STORMS...OPTED
TO PUSH UP THE START TIME OF THE RIP CURRENT STATEMENT AND SMALL
CRAFT ADVISORY BY 3 HOURS EACH. HIGH PRESSURE BUILDS IN BEHIND THE
FRONT AND WILL BE CENTERED OVER LAKE MICHIGAN THIS EVENING THROUGH
THURSDAY BEFORE DRIFTING SOUTHEAST.
JEE
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...HIGH RIP CURRENT RISK...ILZ014 UNTIL 10 AM WEDNESDAY.
IN...HIGH RIP CURRENT RISK...INZ001-INZ002 UNTIL 10 AM WEDNESDAY.
LM...SMALL CRAFT ADVISORY...LMZ742-LMZ743-LMZ744-LMZ745...1 PM
TUESDAY TO 10 AM WEDNESDAY.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1049 PM CDT MON JUL 30 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 010400- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 1049 PM CDT MON JUL 30 2012 /1149 PM EDT MON JUL 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...OVERNIGHT. WEATHER HAZARDS EXPECTED: ISOLATED TO SCATTERED THUNDERSTORMS...A FEW COULD BE STRONG AND MAY PRODUCE: GUSTY WINDS. LOCALIZED HEAVY RAINFALL. FREQUENT CLOUD TO GROUND LIGHTNING. AREAS AFFECTED AND TIMING: ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF NORTHEAST ILLINOIS AND NORTHWEST INDIANA...MAINLY NORTH OF A LINE FROM ROCKFORD IN ILLINOIS TO CEDAR LAKE IN INDIANA. DISCUSSION: AS A TROUGH OF LOW PRESSURE AND ASSOCIATED WEAK COLD FRONT SLIDE SOUTHEAST ACROSS THE REGION TONIGHT...IT WILL ENCOUNTER A MOIST AND UNSTABLE AIR MASS. THIS SETUP SHOULD STILL PROVIDE THE DEVELOPMENT FOR ADDITIONAL THUNDERSTORMS TONIGHT...ALTHOUGH WIDESPREAD SEVERE IS NOT NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY TUESDAY MORNING ACROSS PORTIONS OF NORTHWEST INDIANA. THERE IS AN INCREASED RISK OF RIP CURRENTS ALONG THE COOK COUNTY SHORELINE AND INDIANA SHORE OF LAKE MICHIGAN LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. THERE IS A PERIODIC CHANCE FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA THURSDAY THROUGH FRIDAY NIGHT...THEN A GREATER CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT INTO EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-010400- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1049 PM CDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...OVERNIGHT. THERE IS A CHANCE OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDS AND WAVES WILL BE HAZARDOUS FOR SMALL CRAFT TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING FOR PORTIONS OF THE ILLINOIS AND INDIANA NEARSHORE WATERS. THERE IS A PERIODIC CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA THURSDAY THROUGH FRIDAY NIGHT...THEN A GREATER CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT INTO EARLY SUNDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-010400- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1049 PM CDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...OVERNIGHT. THUNDERSTORMS ARE LIKELY OVER THE ENTIRE LAKE...WITH CHANCES DIMINISHING FROM NORTH TO SOUTH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF PERIODIC THUNDERSTORMS ACROSS MUCH OF LAKE MICHIGAN FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT... AND ACROSS FAR SOUTHERN LAKE MICHIGAN THROUGH FRIDAY NIGHT. THERE IS A GREATER THREAT OF THUNDERSTORMS ACROSS THE LAKE SATURDAY AND SATURDAY NIGHT INTO EARLY SUNDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO RODRIGUEZ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
122 AM CDT TUE JUL 31 2012
ILZ003>005-008-011-310715-
BOONE IL-DE KALB IL-MCHENRY IL-OGLE IL-WINNEBAGO IL-
122 AM CDT TUE JUL 31 2012
...SPECIAL WEATHER STATEMENT...
AT 120 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH BELOIT TO
PECATONICA...MOVING SOUTHEAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
CITIES AND TOWNS AFFECTED...ROSCOE...AND PECATONICA AROUND 130 AM...
WINNEBAGO...MACHESNEY PARK...AND LOVES PARK AROUND 140 AM...
ROCKFORD...POPLAR GROVE AND HARVARD AROUND 150 AM.
I-90 BETWEEN MILE MARKERS 1 AND 76.
I-39 BETWEEN MILE MARKERS 110 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. HEAVY RAINFALL COULD LEAD TO STANDING WATER ON ROADWAYS AND
POOR VISIBILITY. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE
STORMS HAVE PASSED.
&&
LAT...LON 4250 8858 4235 8821 4207 8905 4220 8941
4238 8940 4250 8911
TIME...MOT...LOC 0622Z 299DEG 26KT 4252 8884 4231 8945
RATZERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
125 AM CDT TUE JUL 31 2012
ILZ005-006-310730-
LAKE IL-MCHENRY IL-
125 AM CDT TUE JUL 31 2012
...SPECIAL WEATHER STATEMENT...
AT 120 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF WINTHROP
HARBOR TO 12 MILES NORTH OF LAKE CATHERINE TO 13 MILES NORTHWEST OF
RICHMOND...MOVING SOUTHEAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.
CITIES AND TOWNS AFFECTED...RICHMOND AROUND 145 AM...WINTHROP
HARBOR...SUNNYSIDE...AND SPRING GROVE AROUND 200 AM...ZION...
WADSWORTH...AND VENETIAN VILLAGE AROUND 215 AM AND NORTH CHICAGO
AROUND 230 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL COULD LEAD TO STANDING WATER ON ROADWAYS AND POOR
VISIBILITY. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS
HAVE PASSED.
&&
LAT...LON 4250 8780 4249 8779 4245 8779 4239 8780
4235 8782 4233 8782 4233 8781 4230 8782
4226 8782 4222 8797 4249 8840 4250 8829
TIME...MOT...LOC 0625Z 301DEG 27KT 4278 8764 4264 8809
4258 8847
RATZERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
233 AM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM HAIL DURAND 42.44N 89.33W
07/31/2012 M0.25 INCH WINNEBAGO IL BROADCAST MEDIA
RELAYED VIA WIFR.
0133 AM HAIL PECATONICA 42.31N 89.36W
07/31/2012 M0.88 INCH WINNEBAGO IL BROADCAST MEDIA
RELAYED VIA WREX.
0145 AM TSTM WND GST WINNEBAGO 42.27N 89.24W
07/31/2012 E45.00 MPH WINNEBAGO IL BROADCAST MEDIA
VIEWER ESTIMATED 45-50 MPH WIND GUSTS. RELAYED VIA WIFR.
0145 AM HAIL WINNEBAGO 42.27N 89.24W
07/31/2012 M0.25 INCH WINNEBAGO IL BROADCAST MEDIA
RELAYED VIA WIFR.
0200 AM HAIL BELVIDERE 42.25N 88.85W
07/31/2012 M0.25 INCH BOONE IL AMATEUR RADIO
TRAINED SPOTTER REPORTED PEA SIZE HAIL AT THE
INTERSECTION OF BYPASS 20 AND BIG THUNDER BLVD.
0205 AM HAIL NEW MILLFORD 42.17N 89.07W
07/31/2012 M0.25 INCH WINNEBAGO IL BROADCAST MEDIA
RELAYED VIA WIFR.
&&
JEEThe Chicago radar (KLOT), 59 km away, was scanning. The volume nearest the first event began at 09:41 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2012Every state in 2012This day in weather historyWarnings in Indiana, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 392573.